Mathematische Nachrichten

Table of Contents

Volume 291 Issue 17-18 (December 2018)

NA-NA, 2503-2722

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Dec 13, 2018
  • DOI: 10.1002/mana.201870171 (p NA-NA)

Issue Information

Issue Information

  • Author:
  • Pub Online: Dec 13, 2018
  • DOI: 10.1002/mana.201870172 (p NA-NA)

Contents

Contents

  • Author:
  • Pub Online: Dec 13, 2018
  • DOI: 10.1002/mana.201810817 (p 2503-2505)

Original Papers

A variational principle for the specific entropy for symbolic systems with uncountable alphabets

  • Author: D. Aguiar, L. Cioletti, R. Ruviaro
  • Pub Online: Jul 15, 2018
  • DOI: 10.1002/mana.201700229 (p 2506-2515)

Space‐time fractional Dirichlet problems

  • Author: Boris Baeumer, Tomasz Luks, Mark M. Meerschaert
  • Pub Online: Aug 07, 2018
  • DOI: 10.1002/mana.201700111 (p 2516-2535)

Some minimal submanifolds generalizing the Clifford torus

  • Author: Jaigyoung Choe, Jens Hoppe
  • Pub Online: Dec 13, 2018
  • DOI: 10.1002/mana.201700303 (p 2536-2542)

An algebraic formula for the index of a 1 ‐form on a real quotient singularity

  • Author: Wolfgang Ebeling, Sabir M. Gusein‐Zade
  • Pub Online: Jul 24, 2018
  • DOI: 10.1002/mana.201700453 (p 2543-2556)

Global strong solutions of the MHD system with zero resistivity in a bounded domain

  • Author: Jishan Fan, Bessem Samet, Yong Zhou
  • Pub Online: Aug 07, 2018
  • DOI: 10.1002/mana.201800015 (p 2557-2564)

Nodal solutions for resonant and superlinear ( p , 2)‐equations

  • Author: Tieshan He, Youfa Lei, Meng Zhang, Hongying Sun
  • Pub Online: Aug 09, 2018
  • DOI: 10.1002/mana.201700163 (p 2565-2577)

On the canonical embedding of a JB*‐triple into its bidual

  • Author: José M. Isidro
  • Pub Online: Aug 02, 2018
  • DOI: 10.1002/mana.201700193 (p 2578-2584)

Criteria for nilpotency of groups via partitions

  • Author: Leyli Jafari Taghvasani, Mohammad Zarrin
  • Pub Online: Jul 17, 2018
  • DOI: 10.1002/mana.201800176 (p 2585-2589)

Matricial Baxter's theorem with a Nehari sequence

  • Author: Yukio Kasahara, Nicholas H. Bingham
  • Pub Online: Jul 24, 2018
  • DOI: 10.1002/mana.201700147 (p 2590-2598)

On a class of semihomogeneous vector bundles

  • Author: Dragos Oprea
  • Pub Online: Apr 18, 2018
  • DOI: 10.1002/mana.201700082 (p 2599-2630)

On the nonstationary Stokes system in an angle

  • Author: J. Rossmann
  • Pub Online: Jul 11, 2018
  • DOI: 10.1002/mana.201700080 (p 2631-2659)

Elliptic differential‐difference operators with degeneration and the Kato square root problem

  • Author: A. L. Skubachevskii
  • Pub Online: Aug 31, 2018
  • DOI: 10.1002/mana.201700475 (p 2660-2692)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.